Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 1

A combinatorial $\mathfrak{sl}_{2}$-action and the Sperner property for the weak order
Christian Gaetz and Yibo Gao.
Proc. Amer. Math. Soc. 148 (2020), 1-7
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Conformal embedding and twisted theta functions at level one
Swarnava Mukhopadhyay and Hacen Zelaci.
Proc. Amer. Math. Soc. 148 (2020), 9-22
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on the bilinear Bogolyubov theorem: Transverse and bilinear sets
Pierre-Yves Bienvenu, Diego González-Sánchez and Ángel D. Martínez.
Proc. Amer. Math. Soc. 148 (2020), 23-31
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalization of a connectedness result to cohomologically complete intersections
Michael Hellus.
Proc. Amer. Math. Soc. 148 (2020), 33-35
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A counterexample in quasi-category theory
Alexander Campbell.
Proc. Amer. Math. Soc. 148 (2020), 37-40
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Diagonal subalgebras of residual intersections
H. Ananthnarayan, Neeraj Kumar and Vivek Mukundan.
Proc. Amer. Math. Soc. 148 (2020), 41-52
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hecke eigenform and double Eisenstein series
Koji Tasaka.
Proc. Amer. Math. Soc. 148 (2020), 53-58
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multiplicity of the saturated special fiber ring of height two perfect ideals
Yairon Cid-Ruiz.
Proc. Amer. Math. Soc. 148 (2020), 59-70
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The edgewise subdivision criterion for $2$-Segal objects
Julia E. Bergner, Angélica M. Osorno, Viktoriya Ozornova, Martina Rovelli and Claudia I. Scheimbauer.
Proc. Amer. Math. Soc. 148 (2020), 71-82
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation by special values of Dirichlet series
Şermin Çam Çelik and Haydar Göral.
Proc. Amer. Math. Soc. 148 (2020), 83-93
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the geometric Mumford-Tate conjecture for subvarieties of Shimura varieties
Gregorio Baldi.
Proc. Amer. Math. Soc. 148 (2020), 95-102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rational curves in the logarithmic multiplicative group
Dhruv Ranganathan and Jonathan Wise.
Proc. Amer. Math. Soc. 148 (2020), 103-110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The regular representation of $U_{\boldsymbol{𝜐}}(\mathfrak{gl}_{m|n})$
Jie Du and Zhongguo Zhou.
Proc. Amer. Math. Soc. 148 (2020), 111-124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On generalizations of theorems involving the third-order mock theta functions
QiuXia Hu and ZhiZheng Zhang.
Proc. Amer. Math. Soc. 148 (2020), 125-132
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spaltenstein varieties of pure dimension
Yiqiang Li.
Proc. Amer. Math. Soc. 148 (2020), 133-144
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Adjoints of composition operators with irrational symbol
Caixing Gu, Erin Rizzie and Jonathan Shapiro.
Proc. Amer. Math. Soc. 148 (2020), 145-155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global well-posedness for the semilinear wave equation with time dependent damping in the overdamping case
Masahiro Ikeda and Yuta Wakasugi.
Proc. Amer. Math. Soc. 148 (2020), 157-172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On proper holomorphic maps between bounded symmetric domains
Shan Tai Chan.
Proc. Amer. Math. Soc. 148 (2020), 173-184
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3780720
Euler partial differential equations and Schwartz distributions
Dietmar Vogt.
Proc. Amer. Math. Soc. 148 (2020), 185-191
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The infinite range of infinite Blaschke product
Xin-Han Dong, Wen-Hui Ai and Hai-Hua Wu.
Proc. Amer. Math. Soc. 148 (2020), 193-201
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2431141
Non-removability of Sierpiński spaces
Dimitrios Ntalampekos and Jang-Mei Wu.
Proc. Amer. Math. Soc. 148 (2020), 203-212
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On spatial-temporal dynamics of a Fisher-KPP equation with a shifting environment
Haijun Hu, Taishan Yi and Xingfu Zou.
Proc. Amer. Math. Soc. 148 (2020), 213-221
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation property on entropies for surface diffeomorphisms
Wanlou Wu and Jiansong Liu.
Proc. Amer. Math. Soc. 148 (2020), 223-233
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted estimates for one-sided martingale transforms
Wei Chen, Rui Han and Michael T. Lacey.
Proc. Amer. Math. Soc. 148 (2020), 235-245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lifting of locally almost periodicity and some related properties
Zubiao Xiao.
Proc. Amer. Math. Soc. 148 (2020), 247-261
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positive entropy through pointwise dynamics
A. Arbieto and E. Rego.
Proc. Amer. Math. Soc. 148 (2020), 263-271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An elementary approach to the dimension of measures satisfying a first-order linear PDE constraint
Adolfo Arroyo-Rabasa.
Proc. Amer. Math. Soc. 148 (2020), 273-282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Free nilpotent groups are $C^{*}$-superrigid
Tron Omland.
Proc. Amer. Math. Soc. 148 (2020), 283-287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Random lattices, punctured tori and the Teichmüller distribution
Gaven Martin.
Proc. Amer. Math. Soc. 148 (2020), 289-300
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Periodic solutions to a forced Kepler problem in the plane
Alberto Boscaggin, Walter Dambrosio and Duccio Papini.
Proc. Amer. Math. Soc. 148 (2020), 301-314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak density of orbit equivalence classes and free products of infinite abelian groups
Takaaki Moriyama.
Proc. Amer. Math. Soc. 148 (2020), 315-324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An extension theorem of holomorphic functions on hyperconvex domains
Seungjae Lee and Yoshikazu Nagata.
Proc. Amer. Math. Soc. 148 (2020), 325-331
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hausdorff dimension of pinned distance sets and the $L^{2}$-method
Bochen Liu.
Proc. Amer. Math. Soc. 148 (2020), 333-341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Lau’s conjecture
Khadime Salame.
Proc. Amer. Math. Soc. 148 (2020), 343-350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A complex Gap lemma
Sébastien Biebler.
Proc. Amer. Math. Soc. 148 (2020), 351-364
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new proof for the Hartman-Grobman theorem for random dynamical systems
Junyilang Zhao and Jun Shen.
Proc. Amer. Math. Soc. 148 (2020), 365-377
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic convergence for a class of inverse mean curvature flows in $\mathbb{R}^{n+1}$
Li Chen, Jing Mao, Qiang Tu and Di Wu.
Proc. Amer. Math. Soc. 148 (2020), 379-392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the second variation of the Graham-Witten energy
Yuya Takeuchi.
Proc. Amer. Math. Soc. 148 (2020), 393-402
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Real Kähler submanifolds in codimension $6$
Alcides de Carvalho and Felippe Guimarães.
Proc. Amer. Math. Soc. 148 (2020), 403-412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The closed ordinal Ramsey number $R^{cl}(𝜔^{2},3) = 𝜔^{6}$
Omer Mermelstein.
Proc. Amer. Math. Soc. 148 (2020), 413-419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Aspherical 4-manifolds of odd Euler characteristic
Allan L. Edmonds.
Proc. Amer. Math. Soc. 148 (2020), 421-434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3379830
The Knight Move Conjecture is false
Ciprian Manolescu and Marco Marengon.
Proc. Amer. Math. Soc. 148 (2020), 435-439
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimal genus four-manifolds
José Román Aranda Cuevas.
Proc. Amer. Math. Soc. 148 (2020), 441-445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-left-orderable surgeries on L-space twisted torus knots
Anh T. Tran.
Proc. Amer. Math. Soc. 148 (2020), 447-456
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions